T Nation

Ben Affleck Busted with Steroids


#1

Listen, I know some of you want a "short-cut to sizeville" but this harrowing video featuring Ben Affleck should set you straight. A tragic, tragic piece of cinema.


#2

LOL are you serious?


#3

Absolutely. Common side effects of Dianabol include masochistic flashbacks to football practice, smashing drywall and addiction to the point of inhaling the contents of the bottle. Don't you know anything about steroids?


#4

lol, I didn't know that was him.

the best part is when he freaks out and has to take more of it


#5

Happens to me at LEAST three times a week.


#6

Wow, smash that sheet rock! -lol

S


#7

Why didn't he turn green? Isn't that a side-effect?


#8

demz some serious creatinez

How many shirts do you think he had on under that flannel to try and make it look like he is bigger than a stick?


#9

Didn't realize that steroids turn you into a shitty actor.


#10

That has to be some of his worst acting ever.


#11

I watched that after TV special on HBO when I was like 5.

Thought it looked fun.


#12

I remember seeing this, what is funny is that they had him wear layers of clothing as the show went on to make him look bigger, lol.


#13

haha wtf.

That happens at least 4 times a week at the gym.


#14


LOL.